# SDR 04FDEA01545

- Difficulty date: June 1, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 15,761 hours, 8,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FR 28 AND FR 29 AT TRACK 2L THERE IS AREAS OF CORROSION (MAIN CARGO) AND FROM FR 30 TO FR 38, 12 EA AREA OF CORROSION.  REMOVED CORROSION IAW A300-600 SRM 51-74-10, MEASURED MAT'L LOSS, CHECKED MAT'L LIMITS PER SRM 53-10-16 FIG 102, REPAIRED SEAT TRACK IAW A300-600 FREIGHTER SRM 53-10-16 FIR 201.
